MathSciNet Relay Station
MathSciNet bibliographic data
MR442833 (56 #1209) 53A10 (49F22 57D80)
Almgren, Frederick J., Jr.; Thurston, William P. Examples of unknotted curves which bound only surfaces of high genus within their convex hulls. Ann. of Math. (2) 105 (1977), no. 3, 527–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement